# SDR AALA961586

- Difficulty date: October 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N410AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49321
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Lock Link
- Part number: 59650651
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOS - DURING OVERNIGHT CHECK, NOSE LANDING GEAR UPPER LOCK LINK ASSEMBLY FOUND WITH LINK, P/N 3914464-11, CRACKED.  REPLACED NOSE LANDING GEAR UPPER LOCK LINK ASSEMBLY.  PRECAUTIONARY REPLACED NOSE LANDING GEAR LOWER LOCK LINK ASSEMBLY.  ACCOMPLISHED NOSE LANDING GEAR RETRACTION CHECK WITH NO DEFECTS FOUND.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
